# SDR SIMA951692

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Contl Unit
- Part number: 311809101
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3835 - NR 2 ENGINE ONLY ACHIEVED 70 PERCENT TORQUE ON TAKEOFF ROLL.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  CHANGED FEATHERING CONTROL UNIT.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
